# SDR FDEA201605261736

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,882 hours, 20,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A53812309201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE, BETWEEN FRAME 41 TO 46, FROM STRINGER 24R TO 28R, NDT CHECK FOUND ONE HOLE WITH CRACK SIGNAL AT FRAME 43, STRINGER 25R - 26R LOCATION, THE FIRST HOLE FROM UP TO DOWN.  PERFORMED BUSHES INSTALLATION REPAIR IAW EA6-5315-T0325510, PT1 EA.  TITLE: FUSELAGE-FRAME FOOT-CRACKS, FRAME FEET ATTACHMENT HOLES "H1" ON FRAME 42, 43, 44, RT SIDE BETWEEN STR 25R TO STR 27R.  THIS WAS CATEGORY "C" REPAIR, REPAIR LIFE LIMITATION WAS 6 MONTHS.  THIS WAS A MAJOR REPAIR IAW GMM6-2-100.
